# SDR SWAA2013072518579

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 82,792 hours, 67,123 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Part serial: 0484
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCYAFTER TAKE OFF TE & LE SLATS RETRACTED NORMALLY. HOWEVER LE FLAPS TRANSIT ILLUMINATED YELLOW WITH LE FLAP PANEL DISPLAYING FLAP 3 FULL EXTEND & FLAP 4 IN TRANSIT. DURING FLAP EXTENSION, TE FLAPS EXTENDED NORMALLY, BUT LE SLATS REMAINED UP.  R&R NR 3 K FLAP ACTUATOR PER MM.
